Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The Scott-Vogelius finite elements revisited

Authors: Johnny Guzmán and L. Ridgway Scott
Journal: Math. Comp. 88 (2019), 515-529
MSC (2010): Primary 65N30, 65N12, 76D07, 65N85
Published electronically: April 16, 2018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N30, 65N12, 76D07, 65N85

Retrieve articles in all journals with MSC (2010): 65N30, 65N12, 76D07, 65N85

Additional Information

Johnny Guzmán
Affiliation: Division of Applied Mathematics, Brown University, Providence, Rhode Island 02912

L. Ridgway Scott
Affiliation: Departments of Computer Science and Mathematics, Committee on Computational and Applied Mathematics, University of Chicago, Chicago, Illinois 60637

Received by editor(s): April 28, 2017
Received by editor(s) in revised form: November 20, 2017
Published electronically: April 16, 2018
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society